# SDR SWAA2022100549234

- Difficulty date: September 29, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS ASSOCIATED WITH M1673 ARE OUT / [01] REMOVED AND REPLACED BATTERY PACK AND PERFORMED A GOOD INSTALLATION TEST ON EMERGENCY LIGHT BATTERY PACK M1673 IAW AMM 33-51-06-960 AND WDM 33-51-14 PG.13 SH.1;[02] CERTIFIED REMOVED AND REPLACED BATTERY PACK AND PERFORMED A GOOD INSTALLATION TEST ON EMERGENCY LIGHT BATTERY PACK M1673 IAW AMM 33-51-06-960 AND WDM 33-51-14 PG.13 SH.1;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] UPDATED REFERENCE.;[05] CERTIFIED REFERENCES WERE UPDATED;[06] TASK COMPLETE
